American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D09) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Antonio Bonilla and Pedro J. Miana. Hypercyclic and topologically mixing cosine functions on Banach spaces. Proc. Amer. Math. Soc. 136 (2008) 519-528. MR 2358492.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Yulia Mishura and Yuri Tomilov. On analytic structure of solutions to higher order abstract Cauchy problems. Proc. Amer. Math. Soc. 126 (1998) 1363-1370. MR 1443162.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Ioana Cioranescu and Carlos Lizama. Some applications of Fejer's theorem to operator cosine functions in Banach spaces. Proc. Amer. Math. Soc. 125 (1997) 2353-2362. MR 1389510.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Hernán R. Henríquez. On the compactness of strongly continuous semigroups and cosine functions of operators . Proc. Amer. Math. Soc. 123 (1995) 1417-1424. MR 1227517.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] V. Kéyantuo. A note on interpolation of semigroups . Proc. Amer. Math. Soc. 123 (1995) 2123-2132. MR 1243170.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Ti Jun Xio and Jin Liang. Parabolicity of a class of higher order abstract differential equations . Proc. Amer. Math. Soc. 120 (1994) 173-181. MR 1182708.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Hernán R. Henríquez and Eduardo A. Hernández. On the abstract Cauchy problem in Fr\'echet spaces . Proc. Amer. Math. Soc. 115 (1992) 353-360. MR 1081092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Tijun Xio and Jin Liang. A note on the propagators of second order linear differential equations in Hilbert spaces . Proc. Amer. Math. Soc. 113 (1991) 663-667. MR 1072350.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1